Math. Model. Nat. Phenom.
Volume 9, Number 4, 2014Optimal control
|Page(s)||153 - 170|
|Published online||20 June 2014|
Control Approach to an Ill-Posed Variational Inequality
Institute of Mathematical Statistics and Applied Mathematics of
the Romanian Academy, Calea 13 Septembrie 13, and Simion Stoilow Institute of
Mathematics, research group of the
project PN-II-ID-PCE-2011-3-0045, Bucharest, Romania
Corresponding author. E-mail: firstname.lastname@example.org, email@example.com
We are concerned with the proof of a generalized solution to an ill-posed variational inequality. This is determined as a solution to an appropriate minimization problem involving a nonconvex functional, treated by an optimal control technique.
Mathematics Subject Classification: 35K55 / 47J06 / 49J20 / 76SXX1
Key words: nonlinear parabolic equations / ill-posed problems / optimal control / free boundary problems / variational inequalities / absorption-desorption processes
© EDP Sciences, 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.